It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Tips Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-25-2009, 02:20 PM   #1
Member
(female)
 
Join Date: Sep 2009
Location: Milwaukee, WI
Posts: 75
BrokenReality HB User
Exclamation nothing seems to make a difference...

Hi everyone..., I'm new...

I've recently been prescribed Necon 1/35. I was originally on Yaz - then Fem Con Fe. (Chewable Mint Method) I had trouble with break through bleeding throughout the month so they thought it would be clever to increase the hormone level. Or w/e. Turns out nothing seems to make a difference...

I feel sick to my stomach. I've gained about 20 pounds. I'm normally 130 pounds or so at 5'4''. I get hot a lot and I feel like throwing up. If I didn't know any better I would think I was pregnant..., which I know isn't the case but trying all these different bc pills has been making me feel edgy. I'm also on Zoloft btw. And I know this has something to do with it. In all honesty I wish I would have stayed on Yaz - I was the most familiar with it and it didn't seem to have as many side affects. But then again look at the troubling things that reports have been saying about it.

I originally was put on bc - to control my acne. But at this point I'm fed up with the entire thing. I don't like feeling this way and I am considering going off of it for a while. Just to see what happens with my skin. I am single and not involved so I just don't care anymore. Acne for me began at 12 or so and now I'm 22...

I wouldn't recommend going on Necon/Ortho. By far the worse side affects I have ever experienced from anything I've taken.

Everyone's different though so you may not all agree..., just sharing my thoughts.

I've been on all the antibiotic treatments - none of which worked long term. I was almost prescribed Accutane at one point but then my skin seemed to be improving. I'm almost thinking that going on that pill might be better in the long run - none of the bc pills I've been taken are exactly "safe" either.


Anyway my advice to all of you - is to not always think that going on some pill is the solution. Sometimes it can just make your problems worse...

Hair loss, weight gain, moodiness, depression, dizziness, break through bleeding - are all possible side affects regardless of what bc you decide to go on.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Girlfriend makes nothing a major issue! outlandish Relationship Health 62 04-08-2012 05:15 AM
ECT or Nothing Please help going_far_away Bipolar Disorder 11 11-21-2007 08:35 AM
Nothing Works/sinus glowing4 Sinus Problems 1 07-01-2007 07:05 AM
My Options/Your Stories? Veneers? Braces? Lumineers? or Nothing? mom2twinboys Dental Health 12 05-15-2007 12:54 PM
the Everything and the Nothing Aliryn Bipolar Disorder 6 10-10-2006 02:55 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!